# SDR ASAA2023101045542

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 5,086 hours, 1,499 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 1747
- Condition: Out Of Range
- Location: #2 Engine
- Part time: 5,111 hours, 1,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REFER TC 31-005-00 SMT MESSAGE BLEED FAMV RVDT R WITH ASSOCIATED CORRELATED MAINTENANCE MESSAGE 36-12031 ENGINE -2 FAMV RVDT SIGNAL IS OUT OF RANGE. GROUNDED - YES. (RESOLVED ON W/O: 1972725 TASKCARD: N/R-00002 ) THE RESISTANCE READINGS FOR ALL FIVE CONNECTIONS CALLED OUT IN THE IFIM 36-12-00-810-804 WERE GOOD. VISUAL INSPECTIONS WERE GOOD. WAS UNABLE TO REMOVED FILTER FOR INSPECTION. REMOVED AND REPLACED FAN AIR MODULATING VALVE ASSY IAW AMM 36-12-03-000-801 AND AMM 36-12-03-400-801. ETOPS GROUND FUNCTIONAL CHECKS GOOD IAW AMM ELECTICAL LRU REPLACEMENT TEST TASK 36-00-00-710-801, AND PNEUMATIC ENGINE ON -SYSTEM TEST TASK 36-00-00-730-801. FAN COWL AND T/R'S WERE OPENED AND CLOSED DURING MAINTENANCE IAW AMM 71-11-04 AND AMM 78-31-00, ALTERNATE DEACTIVATION PROCEDURES WERE USED DURING MAINTENANCE IAW MPM CH 5, 5-07-01, TABLE 3. AIRCRAFT RESTORED TO NORMAL AFTER MAINTENANCE. CLEARS PLT, SEAMC DAVE NOTIFIED.
